JournalsrlmVol. 29, No. 3pp. 487–510

New techniques for solving some class of singular elliptic equations

  • Michel Chipot

    Universität Zürich, Switzerland
  • Linda Maria De Cave

    Universität Zürich, Switzerland
New techniques for solving some class of singular elliptic equations cover
Download PDF

A subscription is required to access this article.

Abstract

We consider existence and uniqueness of solutions to elliptic problems set in open subsets of RN\mathbb R^N, bounded and unbounded. These problems are characterised by the presence of a linear higher order term and a nonlinear lower order term which may blow up where the solution is zero and which involves a distribution.

Cite this article

Michel Chipot, Linda Maria De Cave, New techniques for solving some class of singular elliptic equations. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 29 (2018), no. 3, pp. 487–510

DOI 10.4171/RLM/818